Dumitru Baleanu
Dumitru Baleanu
Cankaya University, Professor of Mathematical Physics at Institute of Space Sciences,Bucharest
Verified email at cankaya.edu.tr
TitleCited byYear
Fractional calculus: models and numerical methods
B Dumitru, D Kai, S Enrico
World Scientific, 2012
New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model
A Atangana, D Baleanu
arXiv preprint arXiv:1602.03408, 2016
Fractional dynamics and control
D Baleanu, JAT Machado, ACJ Luo
Springer Science & Business Media, 2011
New trends in nanotechnology and fractional calculus applications
D Baleanu, ZB Güvenç, JAT Machado
Springer, 2010
Anomalous diffusion expressed through fractional order differential operators in the Bloch–Torrey equation
RL Magin, O Abdullah, D Baleanu, XJ Zhou
Journal of Magnetic Resonance 190 (2), 255-270, 2008
Local fractional integral transforms and their applications
XJ Yang, D Baleanu, HM Srivastava
Academic Press, 2015
About Lagrangian Formulation of Classical Fields Within Riemann-Liouville Fractional Derivatives
D Baleanu, SI Muslih
ASME 2005 International Design Engineering Technical Conferences and …, 2008
Fractal heat conduction problem solved by local fractional variation iteration method
XJ Yang, D Baleanu
Thermal Science 17 (2), 625-628, 2013
A Hamiltonian formulation and a direct numerical scheme for fractional optimal control problems
OP Agrawal, D Baleanu
Journal of Vibration and Control 13 (9-10), 1269-1281, 2007
Discrete fractional logistic map and its chaos
GC Wu, D Baleanu
Nonlinear Dynamics 75 (1-2), 283-287, 2014
The Hamilton formalism with fractional derivatives
EM Rabei, KI Nawafleh, RS Hijjawi, SI Muslih, D Baleanu
Journal of Mathematical Analysis and Applications 327 (2), 891-897, 2007
Lagrangians with linear velocities within Riemann-Liouville fractional derivatives
D Baleanu, T Avkar
arXiv preprint math-ph/0405012, 2004
Hamiltonian formulation of systems with linear velocities within Riemann–Liouville fractional derivatives
SI Muslih, D Baleanu
Journal of Mathematical Analysis and Applications 304 (2), 599-606, 2005
A review of the Adomian decomposition method and its applications to fractional differential equations
JS Duan, R Rach, D Baleanu, AM Wazwaz
Communications in Fractional Calculus 3 (2), 73-99, 2012
Cantor-type cylindrical-coordinate method for differential equations with local fractional derivatives
XJ Yang, HM Srivastava, JH He, D Baleanu
Physics Letters A 377 (28-30), 1696-1700, 2013
On the global existence of solutions to a class of fractional differential equations
D Băleanu, OG Mustafa
Computers & Mathematics with Applications 59 (5), 1835-1841, 2010
Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems
A Debbouche, D Baleanu
Computers & Mathematics with Applications 62 (3), 1442-1450, 2011
A central difference numerical scheme for fractional optimal control problems
D Baleanu, O Defterli, OP Agrawal
Journal of Vibration and Control 15 (4), 583-597, 2009
On the solution set for a class of sequential fractional differential equations
D Băleanu, OG Mustafa, RP Agarwal
Journal of Physics A: Mathematical and Theoretical 43 (38), 385209, 2010
Stability analysis of Caputo fractional-order nonlinear systems revisited
H Delavari, D Baleanu, J Sadati
Nonlinear Dynamics 67 (4), 2433-2439, 2012
The system can't perform the operation now. Try again later.
Articles 1–20